MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7214
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via user medwatch mw5104199 that balloon rupture occurred.A 2.00mm x 20mm nc emerge balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The device was withdrawn through the catheter intact.There were no patient complications reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12626664
Report Number2134265-2021-12839
Device Sequence Number1428004
Product Code LOX
UDI-Device Identifier08714729846611
UDI-Public08714729846611
Combination Product (Y/N)N
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2023
Device Model Number7214
Device Catalogue Number7214
Device Lot Number0027046005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1